Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Low blood pressure, pulse. Doing exercises, weight training, on beta blockers. Causes?

I am 55 years old. exercise with weight training every day for many years. My weight is 175lbs., I am 5 10 . I am taking a Beta Blocker for about a year now.Just checked my blood pressure and it was 123/62 with a heart rate of 49 BPM....I am concerned about the lows of both the Systolic and the heart rate. You opinion?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you need to know that it is a side effect of beta blocker which are known to cause bradycardia. I think your BP is fine and nothing to worry .

I advise, you should see a cardiologist for this problem and get yourself evaluated.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor